The classifying topos of a continuous groupoid. II
Cahiers de Topologie et Géométrie Différentielle Catégoriques, Volume 31 (1990) no. 2, p. 137-168
@article{CTGDC_1990__31_2_137_0,
     author = {Moerdijk, Ieke},
     title = {The classifying topos of a continuous groupoid. II},
     journal = {Cahiers de Topologie et G\'eom\'etrie Diff\'erentielle Cat\'egoriques},
     publisher = {Dunod \'editeur, publi\'e avec le concours du CNRS},
     volume = {31},
     number = {2},
     year = {1990},
     pages = {137-168},
     zbl = {0717.18001},
     mrnumber = {1080241},
     language = {en},
     url = {http://www.numdam.org/item/CTGDC_1990__31_2_137_0}
}
Moerdijk, Ieke. The classifying topos of a continuous groupoid. II. Cahiers de Topologie et Géométrie Différentielle Catégoriques, Volume 31 (1990) no. 2, pp. 137-168. http://www.numdam.org/item/CTGDC_1990__31_2_137_0/

1 J. Benabou, Introduction to bicategories. Lecture Notes in Math. 47 (1967), 1-77. | MR 220789

2 P. Gabriel& M. Zisman, Calculus of fractions and homotopy theory, Springer 1976. | Zbl 0186.56802

3 J.M.E. Hyland, Function spaces in the category of locales, Lecture Notes in Math. 871 (1981). | Zbl 0483.54005

4 P.T. Johnstone. Stone spaces. Cambridge Univ. Press 1982. | MR 698074 | Zbl 0499.54001

5 P.T. Johnstone& A. Joyal, Continuous categories and exponential toposes. J. Pure & Appl. Algebra 25 (1981). | MR 666021 | Zbl 0487.18003

6 A. Joyal& M. Tierney, An extension of the Galois theory of Grothendieck, Memoirs A.M.S. 309 (1984). | MR 756176 | Zbl 0541.18002

7 I. Moerdijk, The classifying topos of a continuous groupoid I, Trans. A.M.S. 310 (1988), 629-668. | MR 973173 | Zbl 0706.18007

8 I. Moerdijk, Morita equivalence for continuous groups, Math. Proc. Cambridge Phil. Soc. 103 (1988), 97-115. | MR 913455 | Zbl 0648.22001

9 I. Moerdijk& G.C. Wraith. Connected locally connected toposes are path-connected. Trans. A.M.S. 295 (1986). 849-59. | MR 833712 | Zbl 0592.18003

10 A.M. Pitts, Applications of sup-lattice enriched category theory to sheaf theory, Proc. London Math. Soc. (3) 57 (1988). | MR 960096 | Zbl 0619.18005

11 B. Reinhart, Differential Geometry of foliations. Springer 1983. | MR 705126 | Zbl 0506.53018

12 M. Artin. A. Grothendieck & J.L. Verdier. Théorie des topos et cohomologie étale des schémas, Lecture Notes in Math. 269, Springer (19??).